MathSciNet Relay Station
MathSciNet bibliographic data
MR856711 (88a:33023) 33A65 (33A45)
Lewanowicz, S. Properties of the polynomials associated with the Jacobi polynomials. Math. Comp. 47 (1986), no. 176, 669–682.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement